Translator Disclaimer
15 October 2000 Correction to: "The Gross-Kohnen-Zagier theorem in higher dimensions" Duke Math. J. Vol. 97, No. 2 (1999), pp. 219-233
Richard E. Borcherds
Duke Math. J. 105(1): 183-184 (15 October 2000). DOI: 10.1215/S0012-7094-00-10519-4
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
2 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.105 • No. 1 • 15 October 2000
Back to Top